MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC. SPO2 MASIMO CABLE LNCS 1.2M; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)

DRAEGER MEDICAL SYSTEMS, INC. SPO2 MASIMO CABLE LNCS 1.2M; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Model Number MS24303
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
We were transferring an intubated pt.Zoll monitor said sensor failure on the pulse ox cable.We changed sensors and we turned machine off and then on again.After fiddling with it several minutes, it was determined the cable was the problem.We could not monitor o2 saturation during flight.

Brand Name
SPO2 MASIMO CABLE LNCS 1.2M
Common Device Name
CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC.
6 tech drive
andover MA 01810
MDR Report Key23051344
Report Number23051344
Device Sequence Number21288129
Product Code DSA
UDI-Device Identifier04049098003032
UDI-Public(01)04049098003032
Combination Product (Y/N)N
Initial Reporter StateMO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2025
Report Date (Section F) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMS24303
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer09/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/15/2025
Usage of Device Unknown
Patient Sequence Number1
Patient Age37 YR
Patient SexMale
Patient Weight77 KG
Date Report Sent to FDA08/05/2025